# SDR DALA2019071904349

- Difficulty date: July 18, 2019
- Submitted: July 22, 2019
- Operation: Air carrier
- Aircraft: N375NC
- Make and model: Airbus A320-212
- Aircraft serial: 1789
- Aircraft time: 51,114 hours, 23,537 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON WINDSHIELD LATERAL POST AT FR 4 RT SIDE UPPER ATTA CHMENT AREA IN COCKPIT (1 EA) (CRACK DIRECTION IS 9 O'CLOCK LOOKING FORWARD AND LENGTH IS 0.110 INCHES APPROX.), PERFORMED REPAIR INSTRUCTION ON WINDSHIELD LATERAL POST AT FR 4 RT SIDE UPPER ATTACHMENT AREA IN COCKPIT AS PER PRI 579254-14 REV 0,1,2 AND ERA 579254-14 AD REV ORIGINAL.
